MURAL - Maynooth University Research Archive Library



    Stability and positivity of equilibria for subhomogeneous cooperative systems


    Bokharaie, Vahid Samadi and Mason, Oliver and Wirth, Fabian (2011) Stability and positivity of equilibria for subhomogeneous cooperative systems. Nonlinear Analysis: Theory, Methods and Applications, 74 (17). pp. 6416-6426. ISSN 0362-546X

    [img]
    Preview
    Download (2MB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    Building on recent work on homogeneous cooperative systems, we extend results concerning stability of such systems to subhomogeneous systems. We also consider subhomogeneous cooperative systems with constant input, and relate the global asymptotic stability of the unforced system to the existence and stability of positive equilibria for the system with input.

    Item Type: Article
    Keywords: Nonlinear systems; Cooperative systems; Positive systems; Subhomogeneity; Positivity of equilibria;
    Academic Unit: Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Item ID: 6060
    Identification Number: https://doi.org/10.1016/j.na.2011.06.023
    Depositing User: Oliver Mason
    Date Deposited: 22 Apr 2015 13:58
    Journal or Publication Title: Nonlinear Analysis: Theory, Methods and Applications
    Publisher: Elsevier
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year